# SDR VNAA2018092941103

- Difficulty date: September 24, 2018
- Submitted: September 29, 2018
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 33,586 hours, 32,622 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 07267H1306
- Condition: Cracked
- Location: Right
- Part time: 22,408 hours, 21,797 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE BEING VECTORED TO FINAL THE FIRST OFFICER NOTICED A HAIRLINE CRACK ON HIS WINDSHIELD AND THE CREW DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT FURTHUR INCIDENT. THE AIRCRAFT FERRIED TO A MAINTENANCE BASE AND THE FIRST OFFICER WINDSHIELD AND WINDOW HEAT CONTROLLER WAS REPLACED.
